Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

What is Antibiotics-induced liver damage -- Erythromycin Ethyl succinate?

What is Antibiotics-induced liver damage -- Erythromycin Ethyl succinate?

  • Antibiotics-induced liver damage -- Erythromycin Ethyl succinate: Damage or injury to the liver caused by exposure to Erythromycin Ethyl succinate antibiotics. Antibiotics are a relatively uncommon cause of liver damage. Symptoms vary depending on the degree of exposure and hence extent of the liver damage or injury. Mild liver damage may cause few if any symptoms whereas severe damage can ultimately result in liver failure. Symptoms may be acute, subacute or chronic depending on the severity of the exposure. Factors such as age, race, gender, overall health and underlying liver problems may also influence a person's risk of developing liver problems and the severity of the symptoms.

Antibiotics-induced liver damage -- Erythromycin Ethyl succinate: Introduction

Types of Antibiotics-induced liver damage -- Erythromycin Ethyl succinate:

Broader types of Antibiotics-induced liver damage -- Erythromycin Ethyl succinate:

How serious is Antibiotics-induced liver damage -- Erythromycin Ethyl succinate?

Complications of Antibiotics-induced liver damage -- Erythromycin Ethyl succinate: see complications of Antibiotics-induced liver damage -- Erythromycin Ethyl succinate

What causes Antibiotics-induced liver damage -- Erythromycin Ethyl succinate?

Causes of Antibiotics-induced liver damage -- Erythromycin Ethyl succinate: see causes of Antibiotics-induced liver damage -- Erythromycin Ethyl succinate

What are the symptoms of Antibiotics-induced liver damage -- Erythromycin Ethyl succinate?

Symptoms of Antibiotics-induced liver damage -- Erythromycin Ethyl succinate: see symptoms of Antibiotics-induced liver damage -- Erythromycin Ethyl succinate

Complications of Antibiotics-induced liver damage -- Erythromycin Ethyl succinate: see complications of Antibiotics-induced liver damage -- Erythromycin Ethyl succinate

Antibiotics-induced liver damage -- Erythromycin Ethyl succinate: Testing

Diagnostic testing: see tests for Antibiotics-induced liver damage -- Erythromycin Ethyl succinate.

Misdiagnosis: see misdiagnosis and Antibiotics-induced liver damage -- Erythromycin Ethyl succinate.

How is it treated?

Doctors and Medical Specialists for Antibiotics-induced liver damage -- Erythromycin Ethyl succinate: Toxicologist, Hepatologist ; see also doctors and medical specialists for Antibiotics-induced liver damage -- Erythromycin Ethyl succinate.
Treatments for Antibiotics-induced liver damage -- Erythromycin Ethyl succinate: see treatments for Antibiotics-induced liver damage -- Erythromycin Ethyl succinate

Name and Aliases of Antibiotics-induced liver damage -- Erythromycin Ethyl succinate

Main name of condition: Antibiotics-induced liver damage -- Erythromycin Ethyl succinate

Other names or spellings for Antibiotics-induced liver damage -- Erythromycin Ethyl succinate:

Antibiotics-induced hepatotoxicity [Erythromycin Ethyl succinate], Hepatotoxicity due to antibiotics [Erythromycin Ethyl succinate]

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise